MAUDE Adverse Event Report: ONKOS SURGICAL INC. MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM; ACETABULAR RECONSTRUCTION IMPLANT

ONKOS SURGICAL INC. MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM; ACETABULAR RECONSTRUCTION IMPLANT
Catalog Number PV-ACREC-04M
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the alleged infection was not related to the design, manufacture, and/or sterilization of the revised implants.
 
Event or Problem Description
It was reported that a patient implanted with an eleos distal femur replacement was revised on (b)(6) 2025 due to an alleged infection.This report captures the eleos poly spacer.This event will be reported as a serious injury due to the revision procedure.
 
Additional Manufacturer Narrative
Device history records were reviewed for pv-acrec-04m, lot c24-0238, and no manufacturing abnormalities were discovered.All dimensional inspections were within specification.Nonconformance history was reviewed for this case, and no nonconformances were identified.The root cause of this event could not be identified based on the available information.The following corrections were made from the intiail mdr submission- a1, b2, b3, b4, b5, d1, d2, d4, g3, g6, g4, h2, h6, h10- as incorrect information was initially provided.All content was corrected in this report.
 
Event or Problem Description
It was reported that the pelvic implant designed in case(b)(4) was unable to fit into the patient's anatomy; therefore, an off-the-shelf option was implanted instead.This event resulted in approximately 60-minute delay.This report captures the my3d personalized pelvic recontruction implant.This event will be reported to the fda as a serious injury due to the 60-minute surgical delay.

Brand Name
MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM
Common Device Name
ACETABULAR RECONSTRUCTION IMPLANT
Manufacturer (Section D)
ONKOS SURGICAL INC.
77 e halsey rd
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany 07054
MDR Report Key22309904
Report Number3013450937-2025-00130
Device Sequence Number15474223
Product Code LPH
UDI-Device IdentifierB278PVACREC04M0
UDI-PublicB278PVACREC04M0
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K212815
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/26/2025
Device Catalogue NumberPV-ACREC-04M
Device Lot NumberC25-0238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age83 YR
Patient SexFemale